# SDR TRBA201131501

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 420
- Aircraft time: 31,008 hours, 33,369 cycles
- System (JASC): 3160 · Central Display
- Part: Switch
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN LIGHT TEST ON THE MAIN ELECTRIC PANEL, THE OFF LIGHT ON THE EMERGENCY BATTERY DOES NOT ILLUMINATE ON THE SELECT OUT IS WORKING.   R & R EMERGENCY BATTERY PUSH BUTTON SWITCH FIN 45PA IAW AMM 20-45-11. OPT CHECK WORKING PROPERLY IAW JIC 33-10-00.
